MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number SAM 450P
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device failed to issue audio prompts at power up.Without voice prompts, a lay user would not receive the audible instructions on how to properly use the device on a patient which could delay therapy.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Additional Manufacturer Narrative
Heartsine has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time.The cause of the reported issue could not be determined.If the device is returned to the manufacturer the investigation will be reopened.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine evaluated the device and was able to verify the reported issue.The investigation revealed a large ring of metallic particles around the centre of the speaker cone, which had impeded the vibrations of the speaker and resulted in reduced output.The debris in the speaker housing would suggest the device had been stored in the presence of metallic particles.Due to the magnetic nature of the speaker, these particles would have been attracted through the holes of the speaker housing from the surrounding environment.The customer received a replacement device and the customer's device was scrapped by heartsine.

Brand Name
PACKAGE,450P,PP01,EN,450-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key21147115
Report Number3004123209-2025-00012
Device Sequence Number9134472
Product Code MKJ
UDI-Device Identifier05060167120695
UDI-Public05060167120695
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 450P
Device Catalogue Number450-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer02/17/2025
04/17/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/20/2025
04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown